MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tijdschrift voor psychiatrie · 2006

[Galactorrhoea and the use of selective serotonin reuptake inhibitors].

Wessels-van Middendorp A M, Timmerman L

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The subject of this case study is a female patient who was treated with a selective serotonin reuptake inhibitor (SSRI), citalopram, because of a depressive episode. She developed symptoms of galactorrhea; there was a time relationship between suspension of the treatment with citalopram and a reduction of the galactorrhea symptoms. The consulting internist assumed that the symptoms were due to hyperprolactinemia arising from under-supplementation of thyroid hormone and resultant hypothyroidism. Psychiatrists usually see galactorrhea in patients who are taking antipsychotics. However, few psychiatrists know that galactorrhea can also be caused by SSRIs. When a patient has symptoms of bilateral galactorrhea and has used an SSRI and when hyperprolactinemia has been found in laboratory tests it is probably advisable to stop the SSRI medication. The article mentions what additional research is needed.

Для цитирования: Wessels-van Middendorp A M, Timmerman L. [Galactorrhoea and the use of selective serotonin reuptake inhibitors].. Tijdschrift voor psychiatrie. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.